MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP2512X
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that one nc euphora rx balloon catheter experienced a balloon burst/rupture/balloon leak or catheter leak during a procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: the device was returned for evaluation in a post deflated state.An attempt was made to inflate balloon, but this was unsuccessful due to the pinhole leak that was found near the distal marker band.Correction: section e initial reporter.Annex e code.Annex a code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23344397
Report Number9612164-2025-05172
Device Sequence Number15398779
Product Code LOX
UDI-Device Identifier00643169560017
UDI-Public(01)00643169560017(17)270225(10)230722429
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEUP2512X
Device Catalogue NumberEUP2512X
Device Lot Number230722429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown